Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Meromorphic multivalent close-to-convex functions


Author: A. E. Livingston
Journal: Trans. Amer. Math. Soc. 119 (1965), 167-177
MSC: Primary 30.44; Secondary 30.60
DOI: https://doi.org/10.1090/S0002-9947-1965-0188422-1
MathSciNet review: 0188422
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Cartwright, Some inequalities in the theory of functions, Math. Ann. 111 (1935), 98-118. MR 1512983
  • [2] G. M. Golusin, On $ p$-valent functions, Mat. Sb. (N. S.) 8 (1940), 277-284.
  • [3] A. Kobori, Zur Theorie der mehrwertigen Funktionen, Japan. J. Math. 19 (1947), 301-319. MR 0027844 (10:362f)
  • [4] R. J. Libera and M. S. Robertson, Meromorphic close-to-convex functions, Michigan Math. J. 8 (1961), 167-175. MR 0132167 (24:A2014)
  • [5] A. E. Livingston, $ P$-valent close-to-convex functions, Trans. Amer. Math. Soc. 115 (1965), 161-179. MR 0199373 (33:7520)
  • [6] -, $ p$-valent close-to-convex functions, Thesis, Rutgers, The State University, New Brunswick, N.J., 1963.
  • [7] C. H. Pommerenke, Über einige klassen meromorpher schlichter Funktionen, Math. Z. 78, (1962), 263-284. MR 0158058 (28:1285)
  • [8] W. C. Royster, Meromorphic starlike multivalent functions, Trans. Amer. Math. Soc. 107 (1963), 300-308. MR 0148895 (26:6392)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.44, 30.60

Retrieve articles in all journals with MSC: 30.44, 30.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188422-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society